Just a quick blog whilst I am at work to say about the tapering off the roids.
Have been slowly decreasing the amount I use and how often I am applying it and have started to notice a pattern!
This is the pattern I have been experiencing for the past month;
Day 1- itch like mad
Day 2 -itch just as bad but with a a flare, mostly on neck, top of back, forearms and top of thighs
Day 3 - flare is worse but itch subsides
Day 4 - flare completely gone with softish smooth skin, but still requires moisturising
Day 5- extremely dry skin with spots on areas that had the flare
Day 6 - cycle begins again!
So as you can see a mini flare that is lasting just short of a week.
My thought now is this, I know that TSW requires total withdrawal from the roids but are these mini flares helping towards the eventual withdrawal and hopefully making it a less severe process.
Does anyone have any thoughts on this?
Hope you are all healing well
Love, light and peace